# SDR CA041130003

- Difficulty date: November 12, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC7102
- Aircraft time: 27,678 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Bearing
- Part number: 162005
- Condition: Failed
- Location: Mlg
- Component: Mlg, Menasco
- Component part number: 1510015
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE AIRCRAFT ON DEPARTURE RETRACT, THE GEAR WOULD NOT RETRACT. POSITION INDICATION LIGHTS REMAINED GREEN AND THE GEAR SELECTOR LEVER WAS ILLUMINATED AND REMAINED SO. NO CIRCUIT BREAKERS WERE TRIPPED ON THE FLIGHT DECK. THE AIRCRAFT LANDED WITHOUT INCIDENT, THERE WAS NO INJUURY TO PASSENGERS OR FLIGHT CREW. THE AIRCRAFT WAS FERRIED FOR REPAIRS, ALL NOSE AND MAIN WEIGHT SWITCHES WERE CHECKED, ALL WIRING FOR THE LANDING GEAR SYSTEM WAS CHECKED INC WITH MFG WIRING MANUAL 32-00-00, NO FAULT FOUND. LANDING GEAR RETRACTIONS AND EXTENSIONS CARRIED OUT, FIVE TIMES BUT COULD NOT GET FAULT TO REPEAT ITSELF.  DECIDED TO REPLACE ALL MAIN LANDING GEAR WEIGHT SWITCHES, AS A PRECAUTION, P/N 21HE23RB, QTY 4.
